Rocky Mountain Journal of Mathematics

Separability and factoring polynomials

Ray Mines and Fred Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 1 (1982), 43-54.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128403

Digital Object Identifier
doi:10.1216/RMJ-1982-12-1-43

Mathematical Reviews number (MathSciNet)
MR649738

Zentralblatt MATH identifier
0499.12019

Citation

Mines, Ray; Richman, Fred. Separability and factoring polynomials. Rocky Mountain J. Math. 12 (1982), no. 1, 43--54. doi:10.1216/RMJ-1982-12-1-43. https://projecteuclid.org/euclid.rmjm/1250128403


Export citation